Akcije

Mathematica Moravica
kako citirati ovaj članak
podeli ovaj članak

Metrika

  • citati u SCIndeksu: 0
  • citati u CrossRef-u:0
  • citati u Google Scholaru:[]
  • posete u poslednjih 30 dana:4
  • preuzimanja u poslednjih 30 dana:4

Sadržaj

članak: 1 od 1  
2016, vol. 20, br. 2, str. 109-121
Some new fixed point theorems in metric spaces
(naslov ne postoji na srpskom)
Vinh University, Department of Mathematics, Vinh City Nghe An Province, Viet Nam

e-adresatvandhv@gmail.com
Ključne reči: fixed point; metric; partial metric
Sažetak
(ne postoji na srpskom)
In this paper, the main results of [13] are generalized. Also, examples are given to illustrate the obtained results.
Reference
Altun, I., Sola, F., Simsek, H. (2010) Generalized contractions on partial metric spaces. Topology and its Applications, 157(18): 2778-2785
Berinde, V. (2006) Iterative approximation of fixed points. u: Lecture Notes in Mathematics, Springer
Bukatin, M., Kopperman, R., Matthews, S., Pajoohesh, H. (2009) Partial Metric Spaces. American Mathematical Monthly, 116(8): 708-718
Collaço, P., de Silva, J.C. (1997) A complete comparison of 25 contraction conditions. Nonlinear Analysis: Theory, Methods & Applications, 30(1): 471-476
Haghi, R.H., Rezapour, Sh., Shahzad, N. (2013) Be careful on partial metric fixed point results. Topology and its Applications, 160(3): 450-454
Jleli, M., Karapınar, E., Samet, B. (2013) Further Remarks on Fixed-Point Theorems in the Context of Partial Metric Spaces. Abstract and Applied Analysis, 2013: 1-6
Karapınar, E., Yüksel, U. (2011) Some Common Fixed Point Theorems in Partial Metric Spaces. Journal of Applied Mathematics, 2011: 1-16
Matthews, S.G. (1994) Partial Metric Topology. Annals of the New York Academy of Sciences, 728(1 General Topol): 183-197
Matthews, S.G. (1992) Partial metric topology. u: 8th Summer Conf., Queen’s College, Proc
Rhoades, B.E. (1977) A comparison of various definitions of contractive mappings. Transactions of the American Mathematical Society, 226: 257-257
Romaguera, S. (2010) A Kirk Type Characterization of Completeness for Partial Metric Spaces. Fixed Point Theory and Applications, 2010: 1-7
Rus, I.A. (2008) Fixed point theory in partial metric spaces, An. Univ. Vest Timis. Ser. Mat. Inform, Vol. XLVI, No. 2, pp. 149-160
Samet, B., Vetro, C., Vetro, F. (2013) From metric spaces to partial metric spaces. Fixed Point Theory and Applications, 2013(1): 5
Tasković, M.R. (2010) Transversal theory of fixed point, fixed apices, and forked points. Mathematica Moravica, vol. 14, br. 2, str. 19-97
 

O članku

jezik rada: engleski
vrsta rada: neklasifikovan
DOI: 10.5937/MatMor1602109V
objavljen u SCIndeksu: 31.03.2017.